Article Details

Gradings on semisimple algebras

Oleh   Alejandra S.Córdova-Martínez1 [-]
Kontributor / Dosen Pembimbing : Alberto Elduque
Jenis Koleksi : Jurnal elektronik
Penerbit : FMIPA - Matematika
Fakultas : Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA)
Subjek : Algebra
Kata Kunci : Grading, Fine, Semisimple algebra, Graded-simple, Loop algebra
Sumber : Linear Algebra and its Applications 559 (2018)145–171
Staf Input/Edit : Dwi Ary Fuziastuti   Ena Sukmana
File : 1 file
Tanggal Input : 2019-02-07 10:13:43

The classification of gradings by abelian groups on finite direct sums of simple finite-dimensional nonassociative algebras over an algebraically closed field is reduced, by means of the use of loop algebras, to the corresponding problem for simple algebras. This requires a good definition of (free) products of group-gradings.